Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. Published

    Classifying evolution algebras of dimensions two and three

    Celorrio, M. E. & Velasco, M. V., 13/12/2019, In: Doklady Mathematics. 7, 12, 25 p., 1236.

    Research output: Contribution to journalJournal articlepeer-review

  2. Published

    Classifying Higher Rank Toeplitz Operators.

    Power, S. C., 16/08/2007, In: New York Journal of Mathematics. 13, p. 271-298 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    Classifying the closed ideals of bounded operators on two families of non-separable classical Banach spaces

    Arnott, M. & Laustsen, N., 1/08/2021, In: Journal of Mathematical Analysis and Applications. 500, 1, 10 p., 125105.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    Closed ideals in the Banach algebra of operators on a Banach space.

    Laustsen, N. J., Loy, R. J., Jarosz, K. (ed.) & Soltysiak, A. (ed.), 2004, In: Proceedings of the Conference on Topological Algebras, their Applications, and Related Topics (ed. K. Jarosz and A. Soltysiak), Banach Center Publications. 67, p. 245-264 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Closed ideals of operators on and complemented subspaces of banach spaces of functions with countable support

    Johnson, W. B., Kania, T. & Schechtman, G., 10/2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4471-4485 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Coarse resistance tree methods for stochastic stability analysis

    Borowski, H., Marden, J. R., Leslie, D. S. & Frew, E. W., 2013, Decision and Control (CDC), 2013 IEEE 52nd Annual Conference on. IEEE, p. 1860-1865 6 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  7. Published

    Coboundary operators for infinite frameworks

    Kastis, E., Kitson, D. & Power, S., 4/11/2019, In: Mathematical Proceedings of the Royal Irish Academy. 119A, 2, p. 93-110 18 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    Coexistence in a random growth model with competition

    Turnbull, S. & Turner, A., 27/03/2020, In: Electronic Communications in Probability. 25, p. 1-14 14 p., 26.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    Cofinite ideals in Banach algebras, and finite-dimensional representations of group algebras

    Dales, H. G. & Willis, G. A., 1983, Radical Banach algebras and automatic continuity: proceedings of a conference held at California State University, Long Beach, July 17–31, 1981. Bachar, J. M., Bade, W. G., Curtis, P. C., Dales, H. G. & Thomas, M. P. (eds.). Berlin: Springer, p. 397-407 11 p. (Lecture Notes in Mathematics; vol. 975).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  10. Published

    Collapsing of non-centered parameterised MCMC algorithms with applications to epidemic models

    Neal, P. J. & Xiang, F., 03/2017, In: Scandinavian Journal of Statistics. 44, 1, p. 81-96 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Comments on two papers of N. J. Kalton involving Hermitian decompositions

    Dales, G., 2016, Nigel J. Kalton selecta. Gesztesy, F., Godefroy, G., Grafakos, L. & Verbitsky, I. (eds.). Birkhäuser Verlag, Vol. 2. p. 298-303 6 p. (Contemporary Mathematicians).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  12. Published

    Commutants of weighted shift directed graph operator algebras

    Levene, R., Kribs, D. & Power, S. C., 2017, In: Proceedings of the American Mathematical Society. 145, p. 3465-3480 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. Published

    Commutators of operators on Banach spaces.

    Laustsen, N. J., 1/09/2002, In: Journal of Operator Theory. 48, 3, p. 503-514 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  14. Published

    Compact perturbations of certain CSL algebras.

    Power, S. C. & Katsoulis, E., 1992, In: Proceedings of the American Mathematical Society. 114, 4, p. 1041-1044 4 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    Compact solutions to an operator equation in nest and CSL algebras.

    Power, S. C., Annousis, A. & Katsoulis, E., 1993, In: Illinois Journal of Mathematics. 42, p. 283-294 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    Comparisons of two SIR epidemic models with variable susceptibility and infectivity.

    Neal, P. J., 2007, In: Journal of Applied Probability. 44, 1, p. 41-57 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. Published

    Competition within random growth models

    Turnbull, S., 2018, Lancaster University. 94 p.

    Research output: ThesisDoctoral Thesis

  18. Published

    Complete polynomial bounds for matrices.

    Blower, G., 03/1997, In: The Quarterly Journal of Mathematics. 48, 1, p. 11-15 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Completely contractive representations of some doubly generated antisymmetric operator algebras.

    Power, S. C., 1998, In: Proceedings of the American Mathematical Society. 126, 8, p. 2355-2359 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Completion of normed algebras of polunomials

    Dales, H. G. & McClure, J. P., 11/1975, In: Journal of the Australian Mathematical Society. 20, 4, p. 504-510 7 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Complex Uniform Convexity and Riesz Measures

    Blower, G. & Ransford, T., 1/04/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    Complex uniformly convex Banach spaces and Riesz measures.

    Blower, G. & Ransford, T. J., 06/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    Compound Poisson limits for household epidemics

    Neal, P. J., 2005, In: Journal of Applied Probability. 42, 2, p. 334-345 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    Concentration of measure on product spaces with applications to Markov processes.

    Blower, G. & Bolley, F., 2006, In: Studia Mathematica. 175, 1, p. 47-72 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Concentration of the invariant measure for the periodic Zakharov, KdV and cubic NLS equations in 1D and 2D

    Blower, G., 1/06/2016, In: Journal of Mathematical Analysis and Applications. 438, 1, p. 240-266 27 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1 2 3 4 5 6 7 8 ...22 Next

Back to top